# SDR WX0A1900010031733

- Difficulty date: January 30, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N285NV
- Make and model: Airbus A320-214
- Aircraft serial: 5067
- Aircraft time: 34,552 hours, 23,196 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NRC 2000-0115: 32779-02 ON R2 DOOR SILL BEAM  BETWEEN FR 67-68 AND STRG 23 RH CORROSION FOUND. / R2 DOOR SILL BEAM BETWEEN FR 67-68 AND STRG 23RH, SILL BEAM CORROSION REPAIRED AS PER SRM TASK 53-41-14-300-001 REV 143, REPAIR PRINCIPLE 7. REPAIR CATEGORY A, NO FURTHER ACTION REQUIRED. SEE AWS FOR STEPS DETAILS. PIN P/N: HL10VF6-3    P/O: 1800010  / PIN P/N: HL11VF6-3    P/O: 1777443"
